Jump to content



Photo

Taper After Taking Cymbalta For 2 Days (40Mg/day)


  • Please log in to reply
2 replies to this topic

#1 dangerous

dangerous

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 16 June 2022 - 10:50 AM

I took Cymbalta 40mg for two days but I have bad insomnia, increased sweating, upper body feeling hot(almost like prickly heat) which made me toss and turn during sleeping making the sleep worse.

 

The first day I took Cymbalta was 20mg in morning and night. Also took Clonazepam .375mg at night. Woke up at 2:30am, then 3:30am, then awake till morning when I took Clonazepam .125mg and slept for 45 minutes. The second night was more or less similar - woke up at 12:30am. Usually, I go to bed at 11pm.

 

Also been taking Clonazepam .25/.5mg at night either before sleeping or if I wake up at night. For last few days, also take Clonazepam .125mg in morning and afternoon.

 

When I was on Clomipramine (stopped about two months back), I had the same increased sweating & upper body feeling hot(almost like prickly heat) which made me toss and turn during sleeping making the sleep worse.

 

The Psych has prescribed Cymbalta 20mg x 2 for 4 days and then increasing to 30mg x 2 for another week or so.

 

My main symptoms are continuous background thoughts about my health/anxiety/sleep/future/

 

Is it safe to just stop Cymbalta cold turkey after being on it for two days or do I need to cold taper? Thank you.


#2 invalidusername

invalidusername

    Site Admin

  • Site Supporter
  • 5,860 posts
  • LocationKent, UK

Posted 16 June 2022 - 01:12 PM

Hi there Dangerous...

 

It takes at least 5-10 days for changes to be made to your neurochemistry on these drugs, which is when you need to taper, so if you have only taken a dose for two day, you will be fine to stop cold turkey. 

 

The jump from 40mg after 4 days is a bit earlier in my opinion as the body will not have registered the new changes (as evidenced above) so you would have got a lot more start-up symptoms. 

 

That said, it is normal to have these symptoms when you start an anti-depressant. In a majority of cases, they deplete and you will feel better, but if you feel that it is not for you, then by all means stop now and you will not have any problems.

 

Maybe there is something in the lines of supplements that might help you if you are very sensitive to these allopathic meds? If you want to share why you were prescribed them we might be able to help you further.

 

Wishing you all the best for your health,

 

IUN


#3 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,363 posts
  • LocationMissouri

Posted 16 June 2022 - 06:00 PM

I think IUN is on the right tract. It may be bumpy but you should be ok. With Cymbalta you never know.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users